Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2013, 7:42 PM CDT for Bell County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 7:42 PM CDT (00:42 UTC)
- Expired
- May 10, 2013, 9:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 44 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS54 KFWD 110042
FFWFWD
TXC027-110245-
/O.NEW.KFWD.FF.W.0003.130511T0042Z-130511T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BELL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 945 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF HEAVY RAIN AROUND KILLEEN AND 3 MILES WEST OF HARKER
HEIGHTS...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAINS HAVE
ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL RAINFALL
WILL RESULT IN CONTINUED FLASH FLOODING THROUGH 945 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KILLEEN...NOLANVILLE AND BELTON.
* SOME ROADS HAVE BEEN BARRICADED IN KILLEEN DUE TO HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3109 9742 3089 9770 3092 9782 3107 9790
3122 9756
$$3 follow-up statements
678
WGUS74 KFWD 110109
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT FRI MAY 10 2013
TXC027-110245-
/O.CON.KFWD.FF.W.0003.000000T0000Z-130511T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
809 PM CDT FRI MAY 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WESTERN BELL COUNTY...
AT 809 PM CDT...RUNOFF FROM RECENT HEAVY RAINFALL 2 MILES SOUTHWEST
OF HARKER HEIGHTS WILL CONTINUE TO PRODUCE FLASH FLOODING. THE THREAT
FOR ADDITIONAL WIDESPREAD HEAVY RAINS HAS DIMINISHED...BUT THE THREAT
FOR FLASH FLOODING CONTINUES.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED INCLUDE
NOLANVILLE...KILLEEN...HARKER HEIGHTS AND BELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3109 9742 3089 9770 3092 9782 3107 9790
3122 9756
$$569
WGUS74 KFWD 110147
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT FRI MAY 10 2013
TXC027-110245-
/O.CON.KFWD.FF.W.0003.000000T0000Z-130511T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
847 PM CDT FRI MAY 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WESTERN BELL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3109 9742 3089 9770 3092 9782 3107 9790
3122 9756
$$781
WGUS74 KFWD 110235
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI MAY 10 2013
TXC027-110245-
/O.EXP.KFWD.FF.W.0003.000000T0000Z-130511T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
935 PM CDT FRI MAY 10 2013
...THE FLASH FLOOD WARNING FOR WESTERN BELL COUNTY EXPIRES AT 945 PM
CDT...
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3109 9742 3089 9770 3092 9782 3107 9790
3122 9756
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:35 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 10, 6:35 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 635 PM CDT FRI MAY 10 2013 .AVIATION... MAIN CONCERN IS CONVECTION NEAR TAF SITES DURING THE NEXT COUPLE OF HOURS. IN THE METROPLEX IT APPEARS CELLS WILL CONTINUE TO DEVELOP/REMAIN JUST SOUTH OF THE TAF SITES. HOWEVER...THE ANVIL BLOW OFF FROM THE CLUSTER MOVING IN FROM THE WEST MAY AFFECT KFTW AND KGKY WITH LIGHT RAIN AND PERHAPS A RUMBLE OF THUNDER. WILL SHOW P6SM -RA AND VCTS THROUGH 2Z TO ACCOUNT FOR THIS ACTIVITY. MEANWHILE ANOTHER ISOLATED CELL OVER DALLAS WILL BE CLOSE ENOUGH TO KDAL FOR A MENTION OF VCTS THROUGH 1Z. KDFW/KAFW LOOK TO BE IN THE CLEAR FROM ANY THUNDERSTORMS AT THIS TIME BUT WILL CONTINUE TO MONITOR. FOR KACT...HAVE KEPT A MENTION OF VCTS IN THROUGH 2Z WITH CELLS CONTINUING TO DEVELOP MAINLY TO THE WEST. WILL UPDATE TO INCLUDE A TEMPO GROUP SHOULD CELLS START TO DEVELOP FARTHER EAST AND CLOSER TO THE AIRPORT THAN CURRENTLY ANTICIPATED. OTHERWISE VFR SHOULD PREVAIL WITH LIGHT NORTH WINDS. SKIES WILL BE MOSTLY CLOUDY WITH MID-HIGH CLOUDS TONIGHT...BUT JUST FAIR WEATHER CU IS EXPECTED TOMORROW. TR.92 && .UPDATE... CONVECTION THAT FORMED JUST WEST OF BRECKENRIDGE CONTINUES TO MAINTAIN ITSELF AS IT MOVES EAST. INSTABILITY PARAMETERS ARE MORE FAVORABLE EAST OF WHERE THE STORMS ARE CURRENTLY LOCATED AND IT IS POSSIBLE THAT THESE STORMS COULD BECOME MARGINALLY SEVERE BEFORE SUNSET. OTHER AREA OF CONCERN IS THE STORMS DEVELOPING AND APPROACHING THE SOUTHWESTERN COUNTIES. THESE STORMS ARE IN A MORE FAVORABLE ENVIRONMENT FOR SEVERE STORM DEVELOPMENT BUT THE CURRENT CROWDED NATURE OF STORMS MAY IMPACT THE SEVERE POTENTIAL. THE BETTER SEVERE STORM THREAT MAY CONTINUE TO RESIDE IN CENTRAL TEXAS CLOSER TO THE AUSTIN AND SAN ANTONIO AREAS. AFTER COORDINATING WITH SPC...HAVE OPTED TO HOLD OFF ON A NEW WATCH SEVERE THUNDERSTORM WATCH BOX THINKING THAT MOST OF THE STORMS COULD REMAIN BELOW SEVERE LIMITS AS THEY INTERACT WITH EACH OTHER. HOWEVER...ITS NOT OUT OF QUESTION THAT A STORM OR TWO COULD BECOME MARGINALLY SEVERE. WE WILL REVISIT THE NEED FOR A WATCH BOX IN 30 MINUTES TO AN HOUR. ELSEWHERE...A FEW SHOWERS HAVE DEVELOPED ON THE EASTERN SIDE OF THE DFW METROPLEX. THESE SHOWERS HAVE STRUGGLED TO MATERIALIZE INTO THUNDERSTORMS SO FAR BUT AN ISOLATED THUNDERSTORM BEFORE SUNSET IS POSSIBLE...MAINLY IN AREAS IN AND NORTHEAST OF THE METROPLEX. HAVE INCREASED POPS FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS ACROSS MOST OF THE SOUTHWEST HALF OF THE CWA. 82/JLD && .PREV DISCUSSION... /ISSUED 351 PM CDT FRI MAY 10 2013/ SHORT TERM FORECAST...THE THINKING REGARDING THUNDERSTORM DEVELOPMENT ACROSS THE CWA THIS AFTERNOON REMAINS LARGELY UNCHANGED...SO LEFT THE EARLY AFTERNOON UPDATE DISCUSSION ATTACHED BELOW FOR REFERENCE. 20Z /3PM/ INFRARED SATELLITE IMAGERY INDICATES A BAND OF COOLING CLOUD TOPS EXTENDING NORTHEAST FROM THE LINE OF SHOWERS AND THUNDERSTORMS IN PLACE FROM SAN ANGELO AND AREAS NORTHEAST. THIS LOOKS TO BE AN AREA OF ENHANCED LIFT ASSOCIATED WITH A SHORTWAVE TROUGH MOVING EAST OUT OF NORTHERN MEXICO...ENHANCED BY THE LEFT EXIT REGION OF A SUB-TROPICAL JET STREAK MOVING EAST OVER SOUTHWEST TEXAS. THIS BAND OF COOLING CLOUD TOPS EXTENDED FROM BRECKENRIDGE NORTHEAST OVER DENTON...AND IS THE LIKELY AREA WHERE STORMS WILL INITIALLY DEVELOP ACROSS NORTH TX THIS AFTERNOON...IF THEY ARE GOING TO DEVELOP AT ALL. VISIBLE SATELLITE IMAGERY ALSO INDICATED AN AREA OF ENHANCED/TALLER CUMULUS CLOUDS OVER BELL AND MILAM COUNTIES AT 3 PM THIS AFTERNOON. CLOUD TOPS WERE NOT COOLING RAPIDLY OVER THESE COUNTIES AT 3 PM...SO CONFIDENCE IS LOWER THAT THE ENHANCED CUMULUS CLOUDS WILL DEVELOP INTO THUNDERSTORMS. REGARDLESS...WILL CONTINUE TO WATCH THESE TALLER CUMULUS CLOUDS THIS AFTERNOON AS THE COMBINATION OF INSTABILITY AND SHEAR WOULD SUPPORT ORGANIZED STORMS FOR THESE COUNTIES IF ANYTHING GETS GOING. FOR SEVERE WEATHER POTENTIAL...CONTINUE TO THINK THAT IF ANYTHING DEVELOPS NORTH OF A COMANCHE TO PALESTINE LINE THIS AFTERNOON...THIS ACTIVITY WILL TEND TO BE DISORGANIZED POSING A LOW END SEVERE WEATHER THREAT AT BEST. IF STORMS GET ORGANIZED TO THE SOUTH OF THIS LINE BEFORE SUNSET...SUPERCELL STRUCTURES WOULD BE SUPPORTED WITH LARGE HAIL AND DAMAGING WINDS LIKELY. WILL JUST HAVE TO WATCH SATELLITE AND REGIONAL RADARS FOR SIGNS OF DEVELOPMENT AND ADJUST THE SHORT TERM FORECAST ACCORDINGLY THIS AFTERNOON AND EVENING. POPS REMAIN IN THE 20 TO 40 PERCENT RANGE WITHOUT ANY SIGNIFICANT SURFACE FORCING MECHANISM TO FOCUS STORMS. TONIGHT THROUGH SATURDAY...THE SHALLOW COLD FRONT ALREADY APPEARS TO BE SOUTH OF THE ENTIRE CWA THIS AFTERNOON. THE FRONT HAS HARDLY ANY THERMAL GRADIENT ASSOCIATED WITH IT...BUT IS ASSOCIATED WITH DRY AIR ADVECTION WHICH IS MOST EVIDENT TO THE NORTHWEST OF THE METROPLEX THIS AFTERNOON. THINK THAT ANY STORMS THAT ORGANIZE NEAR THE INTERSTATE 20 CORRIDOR THIS AFTERNOON WILL SINK SOUTH OF INTERSTATE 20 AFTER SUNSET AS DRY AIR CONTINUES TO SLOWLY FILTER IN FROM THE NORTH. THE LINE OF STORMS FROM SAN ANGELO AND NORTHEAST THIS AFTERNOON MAY ORGANIZE INTO A LINE AND MOVE JUST SOUTHWEST OF A GOLDTHWAITE TO TEMPLE LINE THIS EVENING. IF THIS HAPPENS WE MAY SEE SOME ASSOCIATED RAIN SHOWER OR THUNDERSTORM ACTIVITY LINGER ACROSS THE SOUTHERN CWA AFTER MIDNIGHT TONIGHT. EXPECT ALL LIGHT RAIN SHOWER ACTIVITY TO PUSH SOUTH SHORTLY AFTER SUNRISE SATURDAY AS PERSISTENT LOW-LEVEL DRY AIR ADVECTION CLEARS OUT THE REMAINDER OF THE CWA. ONCE LOW-LEVEL DRY AIR IS IN PLACE...WE SHOULD SEE DRY CONDITIONS THROUGH MID-WEEK. THIS WEEKEND THROUGH MID-WEEK...WE SHOULD SEE TEMPERATURES HOLD AROUND SEASONAL NORMALS THIS WEEKEND WITH DRIER AIR IN PLACE ALLOWING TEMPERATURES TO FALL INTO THE 50S EACH NIGHT. A REINFORCING SHOT OF COOL AIR AND SUBSIDENCE IS EXPECTED TO SPREAD OVER NORTH TX SATURDAY NIGHT INTO SUNDAY AS A POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF SOUTHERN CANADA OVER THE EASTERN CONUS. WHILE THIS WILL ONLY SERVE TO KEEP US DRY AND DELAY WARMING TEMPERATURES BY A DAY OR SO...IT WILL ALSO HELP TO OCCLUDE THE WEAK UPPER LOW OVER NORTHERN MEXICO INTO A TRUE CUT-OFF LOW BY SUNDAY AFTERNOON. WITH THE UPPER LOW HOLDING OVER NORTHWEST MEXICO THROUGH THE PERIOD NORTH TX WILL REMAIN UNDER WEAK RIDGING ALOFT THROUGH TUESDAY. THIS SHOULD ALLOW TEMPERATURES TO CLIMB ABOVE NORMAL FOR MONDAY AND TUESDAY WITH HIGHS CLIMBING INTO THE MID TO UPPER 80S FOR MOST LOCATIONS. A RETURN TO SOUTH WINDS WILL ALLOW SOME SHALLOW GULF MOISTURE TO RETURN TO THE REGION ON MONDAY...WITH SLIGHTLY BETTER MOISTURE RETURN BY TUESDAY AFTERNOON. THERE IS STILL SOME INCONSISTENCY REGARDING THE EVOLUTION OF THE CLOSED LOW FOR MID-WEEK. THE 12Z GFS CONTINUES TO ADVERTISE THE LOW MOVING NORTHEAST 6-12 HRS AHEAD OF THE ECMWF...WITH THE UPPER LOW MOVING OVER THE SOUTH PLAINS TUESDAY EVENING. WENT AHEAD AND REMOVED POPS FROM THE FORECAST TUESDAY MORNING AS THE GFS IS A BIT SLOWER WITH THE UPPER LOW KICKING OUT THAN IN PREVIOUS FORECASTS. NOW HAVE 20 POPS IN FOR TUESDAY AFTERNOON AND EVENING WITH 30 POPS DURING THE DAY ON WEDNESDAY WITH SLIGHTLY HIGHER CONFIDENCE IN THE UPPER LOW MOVING CLOSE TO NORTH TX AT THAT TIME. AS PREVIOUS FORECAST MENTIONED...WE WILL NOT SEE RAIN CHANCES SPREAD OVER 24 TO 30 HRS...BUT UNTIL CONFIDENCE IN THE TIMING OF THIS CUT-OFF LOW MOVING OVER THE SOUTH PLAINS IMPROVES...WILL CONTINUE TO SPREAD POPS OVER THE MOST LIKELY WINDOW OF OPPORTUNITY FOR STORMS. IT IS TOO EARLY TO DETERMINE SEVERE WEATHER THREATS OR CHANCES ASSOCIATED WITH THIS UPPER LOW FOR MID WEEK. EXTENDED...WE SHOULD SEE A RETURN OF WEAK RIDGING ALOFT FOR THE END OF NEXT WEEK WHICH SHOULD KEEP THINGS DRY ACROSS THE REGION BEFORE ANOTHER UPPER LOW APPROACHES THE PLAINS NEXT WEEKEND. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 80 56 80 57 / 30 10 5 10 5 WACO, TX 60 82 55 81 54 / 60 10 10 10 5 PARIS, TX 55 77 50 76 49 / 20 10 5 10 5 DENTON, TX 56 79 52 81 53 / 30 10 5 10 5 MCKINNEY, TX 57 79 51 79 51 / 20 10 5 10 5 DALLAS, TX 64 82 58 80 59 / 30 10 5 10 5 TERRELL, TX 59 80 54 78 52 / 30 10 5 10 5 CORSICANA, TX 62 81 56 79 55 / 40 10 10 10 5 TEMPLE, TX 61 81 55 82 55 / 80 20 10 10 5 MINERAL WELLS, TX 57 81 53 80 54 / 40 10 5 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 10, 3:43 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT FRI MAY 10 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON...EVENING...AND OVERNIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. THE BEST STORM CHANCES WILL BE ALONG AND SOUTH OF A LINE FROM COMANCHE...HILLSBORO...TO ATHENS. OVERALL...THE SEVERE THREAT IS LOW AND WILL BE PRIMARILY CONFINED TO PORTIONS OF CENTRAL TEXAS THIS AFTERNOON AND EARLY EVENING. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER HAZARD...BUT GUSTY WINDS AND HEAVY RAIN MAY ALSO ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL RETURN TO NORTH AND CENTRAL TEXAS TUESDAY AND WEDNESDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EARLY EVENING. 25
In the hours before
Special weather statement, May 10, 6:15 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 615 PM CDT FRI MAY 10 2013 TXZ119-134-102345- DALLAS TX-ELLIS TX- 615 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL DALLAS COUNTY NORTH CENTRAL ELLIS COUNTY AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF LANCASTER...MOVING SOUTH AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DESOTO...GLENN HEIGHTS... LANCASTER...OAK LEAF...OVILLA AND RED OAK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3251 9673 3251 9691 3260 9691 3264 9680 TIME...MOT...LOC 2316Z 351DEG 6KT 3258 9682
Special weather statement, May 10, 6:20 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI MAY 10 2013
TXZ156-157-102345-
LAMPASAS TX-CORYELL TX-
620 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN CORYELL COUNTY
LAMPASAS COUNTY
AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
GATESVILLE TO 13 MILES WEST OF LAMPASAS...MOVING SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE FORT GATES...GATESVILLE
AND LAMPASAS.
NICKLE SIZE HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THESE STORMS.
LAT...LON 3149 9774 3131 9760 3103 9819 3103 9844
3106 9849 3109 9847 3111 9848 3111 9850
3109 9852 3110 9855
TIME...MOT...LOC 2321Z 317DEG 13KT 3139 9764 3105 9839Special weather statement, May 10, 6:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI MAY 10 2013
TXZ117-131-110015-
HOOD TX-PARKER TX-
640 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HOOD COUNTY
SOUTHWESTERN PARKER COUNTY
AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF GRANBURY...MOVING EAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRANBURY...LIPAN AND OAK
TRAIL SHORES.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3258 9806 3267 9806 3269 9778 3240 9778
3241 9802 3245 9805 3251 9807 3257 9807
TIME...MOT...LOC 2340Z 275DEG 16KT 3257 9798Local storm report, May 10, 6:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT FRI MAY 10 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 2 NNW LAMPASAS 31.10N 98.19W
05/10/2013 E1.00 INCH LAMPASAS TX PUBLIC
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED A MILE
NORTH OF LAMPASAS AIRPORT (KLZZ).Special weather statement, May 10, 7:10 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT FRI MAY 10 2013
TXZ131-133-110045-
HOOD TX-JOHNSON TX-
710 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HOOD COUNTY
NORTHWESTERN JOHNSON COUNTY
AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF GRANBURY...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GODLEY...GRANBURY AND OAK
TRAIL SHORES.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3256 9781 3256 9760 3253 9746 3230 9754
3243 9787
TIME...MOT...LOC 0010Z 289DEG 27KT 3248 9772Special weather statement, May 10, 7:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT FRI MAY 10 2013
TXZ131-133-110100-
HOOD TX-JOHNSON TX-
731 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL HOOD COUNTY
WESTERN JOHNSON COUNTY
AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
JOSHUA TO 9 MILES SOUTHEAST OF GRANBURY...MOVING SOUTHEAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CLEBURNE...GODLEY...KEENE
AND CLEBURNE STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3252 9755 3242 9729 3220 9751 3227 9762
3232 9762 3232 9769 3237 9776
TIME...MOT...LOC 0031Z 303DEG 19KT 3246 9751 3235 9763The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:10 PM CDT | Special Weather Statement | FWD | Hood | 35 min |
| May 10, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 64 min |
| May 10, 7:31 PM CDT | Special Weather Statement | FWD | Johnson | 29 min |
| May 10, 8:00 PM CDT | Special Weather Statement | FWD | Bell | 30 min |
| May 10, 8:32 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 10, 8:42 PM CDT | Special Weather Statement | FWD | Milam | 33 min |
| May 10, 9:02 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.